# SDR SWAA2021112342698

- Difficulty date: November 10, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 27,921 hours, 12,507 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FLOOR PANEL 120AF IS CORRODED AROUND UPPER EDGES. / FABRICATED FWD CARGO FLOOR PANEL 120AF IAW B 737 AMM 25-52-01-201
